Cite This Item

Copy Citation

MLA
Weiss, Michael, and Bruce Williams. “Automorphisms of Manifolds.” Surveys on Surgery Theory: Volume 2. Papers Dedicated to C.T.C. Wall. (AM-149), edited by Sylvain Cappell et al., Princeton University Press, PRINCETON; OXFORD, 2001, pp. 165–220, www.jstor.org/stable/j.ctt7zv8jm.8. Accessed 2 Aug. 2021.
APA
Weiss, M., & Williams, B. (2001). Automorphisms of manifolds. In Cappell S., Ranicki A., & Rosenberg J. (Eds.), Surveys on Surgery Theory: Volume 2. Papers Dedicated to C.T.C. Wall. (AM-149) (pp. 165-220). PRINCETON; OXFORD: Princeton University Press. Retrieved August 2, 2021, from http://www.jstor.org/stable/j.ctt7zv8jm.8
CHICAGO
Weiss, Michael, and Bruce Williams. "Automorphisms of Manifolds." In Surveys on Surgery Theory: Volume 2. Papers Dedicated to C.T.C. Wall. (AM-149), edited by Cappell Sylvain, Ranicki Andrew, and Rosenberg Jonathan, 165-220. PRINCETON; OXFORD: Princeton University Press, 2001. Accessed August 2, 2021. http://www.jstor.org/stable/j.ctt7zv8jm.8.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.